# SDR SWAA2024041763188

- Difficulty date: March 13, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 65,614 hours, 39,341 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Oxygen Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN E-BAY O2 BOTTLE FWD SUPPORT BRACKET; LOWER ATTACH ANGLE IS CRACKED AT O/B FASTENER BS 360+2; RBL 14; WL 164<[01] REMOVED AND REPLACED MAIN E-BAY O2 BOTTLE FWD SUPPORT BRACKET BS 360 ; RBL 14; WL 164 IAW SOPM 20-50-01;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
